# SDR YENA2008042

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 19,722 hours, 6,832 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 316, SAN-IAD, ON TAXI OUT, RETURNED TO GATE, BURNING SMELL COMING FROM REAR OF LAVATORY OF AIRCRAFT.  T/S RT & LT AFT LAVS.  NO C/B POPPED.  WATER HEATERS OK.  FLUSH TIMERS OK.  NO SMOKE SMELL FROM LAVS.  BACK GALLEY C/B PANELS.  NO POPPED C/B.  FLIGHT CREW RAN ENGINES & PACKS.  NO ELEC SMELL IN CABIN.  OK FOR SERVICE.  NO FAULTS NOTED.  PERFORMED SDCU CHECK, NO FAULTS.  OK FOR SERVICE PER AMM TASK 24-00-00-810-823.
